A 13-year-old boy died from heart problems after getting his second dose of Pfizer’s Covid-19 vaccine, as health officials begin to link cases of heart inflammation in kids to the jabs.
A Twitter thread went viral on Sunday after a woman claimed that her brother’s 13-year-old son had died less than three days after receiving his second dose of Pfizer’s Covid-19 vaccine.
“The initial autopsy results (done Friday) were that his heart was enlarged and there was some fluid surrounding it. He had no known health problems. Was on no medications,” Tami Burages wrote, with a photo apparently showing her nephew’s Covid-19 vaccination record card.
The card showed that the child, Jacob Clynick – born in 2007 – received his second dose on June 13 at a Walgreens three weeks after his first.
A week ago today my brother's 13-year-old son had his 2nd covid shot. Less than 3 days later he died.— Tami Burages (@tburages) June 20, 2021
The initial autopsy results (done Friday) were that his heart was enlarged and there was some fluid surrounding it. He had no known health problems. Was on no medications. pic.twitter.com/5q3jnF6okQ
Burages said that she is “pro-vaccine” and knows vaccines are “mostly safe.” She also said that she had vaccinated her “own 14-year-old son as soon as it was available.”
Subscribe to GreatGameIndia
But she added that her nephew has died and that the Centers for Disease Control and Prevention (CDC) “needs to investigate.”
“There have been other cases of myocarditis in young men receiving their 2nd [Pfizer] shot. Have others died from it in the United States or is my nephew the first?” Burages asked, adding, “I think parents should be warned of the risk.”
The @CDCgov needs to investigate this. There have been other cases of myocarditis in young men receiving their 2nd @pfizer shot. Have others died from it in the United States or is my nephew the first?— Tami Burages (@tburages) June 20, 2021
I think parents should be warned of the risk.
In her Twitter post, Burages said she believed the vaccines are saving “millions of lives” but didn’t want any child to be a “sacrificial lamb,” adding that if her nephew had not received his second shot, “we believe he would be alive today.”
As reported by GreatGameIndia earlier, inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Dr. Cody Meissner, a member of the FDA’s Vaccines and Related Biological Products Advisory Committee, expressed concern over the long-term effects of myocarditis on young people earlier this month, warning, “Before we start vaccinating millions of adolescents and children, it’s so important to find out what the consequences are.”
Recently, the European Medicines Agency’s (EMA) safety committee added another blood condition to the potential side effects of AstraZeneca’s vaccine branded as Covishield in India – the Capillary Leak Syndrome.
Capillary leak syndrome is a condition that causes fluid to leak out of blood vessels and could cause very low blood pressure, leading to pain, nausea and tiredness or, in the worst case, kidney failure and strokes.